RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Cent. Eur. J. Math., 2012, том 10, выпуск 2, страницы 521–529 (Mi cejm4)  

On the diffeomorphic type of the complement to a line arrangement in a projective plane

F. Bogomolovab, Vik. S. Kulikovcb

a Courant Institute of Mathematical Sciences, New York University, 251 Mercer str., New York, NY 10012, USA
b Laboratory of Algebraic Geometry, GU-HSE, Vavilova Str. 7, Moscow, 117312, Russia
c Steklov Mathematical Institute, Gubkina Str. 8, Moscow, 119991, Russia

Аннотация: We show that the diffeomorphic type of the complement to a line arrangement in a complex projective plane $P^2$ depends only on the graph of line intersections if no line in the arrangement contains more than two points in which at least three lines intersect. This result also holds for some special arrangements which do not satisfy this property. However it is not true in general, see [Rybnikov G., On the fundamental group of the complement of a complex hyperplane arrangement, Funct. Anal. Appl., 2011, 45(2), 137–148].

Финансовая поддержка Номер гранта
National Science Foundation DMS-1001662
Министерство образования и науки Российской Федерации 11.G34.31.0023
NSh-4713.2010.1
Российский фонд фундаментальных исследований 11-01-00185
The first author was supported by NSF grants DMS-1001662, both authors were supported by AG Laboratory HSE, RF government grant, ag. 11.G34.31.0023, and the second author was partially supported by grants of NSh-4713.2010.1 and RFBR 11-01-00185.


DOI: https://doi.org/10.2478/s11533-011-0116-x


Реферативные базы данных:

Тип публикации: Статья
MSC: 14N20, 52C35, 32S22
Поступила в редакцию: 09.09.2011
Принята в печать:26.10.2011
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/cejm4

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:56
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019